# SDR FDKA200711308

- Difficulty date: November 2, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 16,825 hours, 15,334 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRL RON MCO (1626 PHX LCL) - MAIN CABIN DOOR DIFFICULT TO OPERATE.  ADJUSTED LOCK OPEN SWITCH.
